The application of an inverse-free Jarratt-type approximation to nonlinear integral equations of Hammerstein-type
作者: J.A. EzquerroJ.M. GutiérrezM.A. HernándezM.A. Salanova
作者单位: 1Department of Mathematics and Computation, University of La Rioja C/ Luis de Ulloa s/n, 26004 Logroño, Spain
刊名: Computers and Mathematics with Applications, 1998, Vol.36 (4), pp.9-20
来源数据库: Elsevier Journal
DOI: 10.1016/S0898-1221(98)00137-0
关键词: Nonlinear equationsMultipoint iterationsConvergence theoremRecurrence relationsA priori error bounds
原始语种摘要: Abstract(#br)We consider an inverse-free Jarratt-type approximation, whose order of convergence is four, for solving nonlinear equations. The convergence of this method is analysed under two different types of conditions. We use a new technique based on constructing a system of real sequences. Finally, this method is applied to the study of Hammerstein's integral equations.
全文获取路径: Elsevier  (合作)
分享到:
来源刊物:
影响因子:2.069 (2012)

×
关键词翻译
关键词翻译
  • inverse 逆的
  • integral 积分
  • bounds 界限
  • nonlinear 非线性的
  • convergence 汇合
  • constructing 合组
  • approximation 近似
  • solving 求解
  • consider 仔细考虑
  • priori 先验